# SDR DALA2014070403931

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSETS WORN OF FWD CARGO DOOR BARRIER MID CARGO DOOR BARRIER AND AFT CARGO DOOR BARRIER.  GUSSETS WERE REMOVED IAW SRM 53-24-0 D, GUSSETS WERE FABRICATED IAW SRM 53-24-0 D.  STRAPS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14-21. NEW STRAPS MID WERE INSTALLED IAW SRM 51-30-1 AND 51-30-2.
